# SDR SWIA2022122967061

- Difficulty date: December 6, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 39,894 hours, 37,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR BEAM IS CORRODED BETWEEN F.S. 409+32 TO F.S. 409+48.  INSTALLED NEW SERVICEABLE RBL9 FLOOR BEAM CAP FROM F.S 409.00+5 F.S 409.00+118 IAW MHIRJ REO 601R-53-31-1254 DATED: 2022-12-12 REV: -- , CRJ 200 SRM 51-42-21 AND 51-42-06.
